Header

UZH-Logo

Maintenance Infos

Stable rationality and conic bundles


Hassett, Brendan; Kresch, Andrew; Tschinkel, Yuri (2016). Stable rationality and conic bundles. Mathematische Annalen, 365(3-4):1201-1217.

Abstract

We study stable rationality properties of conic bundles over rational surfaces.

Abstract

We study stable rationality properties of conic bundles over rational surfaces.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 01 Dec 2016
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2016
Deposited On:01 Dec 2016 11:12
Last Modified:02 Dec 2016 01:00
Publisher:Springer
ISSN:0025-5831
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/s00208-015-1292-y

Download

Download PDF  'Stable rationality and conic bundles'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 310kB
View at publisher